Hands ankles and legs swelling

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ceebee
Regular Member


Date Joined Dec 2006
Total Posts : 401
   Posted 3/28/2007 10:08 PM (GMT -6)   
I am just getting off prednisone and my hands, ankles and legs are swollen and puffy. Is the med the cause?

SnowyLynne
Veteran Member


Date Joined Apr 2004
Total Posts : 1539
   Posted 3/29/2007 1:42 AM (GMT -6)   
Yes,Prednisone does that.
SnowyLynne


ceebee
Regular Member


Date Joined Dec 2006
Total Posts : 401
   Posted 3/29/2007 9:49 PM (GMT -6)   
Thanks Snowy:) That is a relief. Hopefully the swelling will go down now.

SnowyLynne
Veteran Member


Date Joined Apr 2004
Total Posts : 1539
   Posted 3/29/2007 11:40 PM (GMT -6)   
I was on Prednisone & a couple other steroids when I was 19 for 2 yrs.because of ITP.It's a blood disorder.I finally had to have my spleen removed with cleared up the problem.My Plastlets are check yearly just as a caution.I had the moon face & swelling while on Pred.25mg a day............Ate like a pig too,lol.
SnowyLynne

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, April 28, 2017 12:07 PM (GMT -6)
There are a total of 2,801,237 posts in 307,609 threads.
View Active Threads


Who's Online
This forum has 150462 registered members. Please welcome our newest member, Daily Acceptance.
436 Guest(s), 20 Registered Member(s) are currently online.  Details
jboy145, boris_badenof, Artist Mark, countess18, Jerry L., Girlie, getting by, Jess5, searchinginla, kerygmaman, ks1905, InTheShop, SharonZ, Traveler, Tim Tam, Htownman, Steve n Dallas, k07, BeKindPls, NotQuiteAntonio


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer